advertisement
Question
Posted by: *N* | 2010-10-27

Feeling extremely tired- On the pill

Hi there. I was wondering if you could help me.
I am 22 years old and decided to take Yasmin for my skin. I made a mistake in that i began on the first day after my cycle ended in the normal orange section.

Anyways i am starting to feel extremely tired. I sleep for like 11 hours each night and it is such an effort for me to wake up. Since it is exam time, I really need to be up early.

Please advise me whether:
a) the tiredness is a side effect of the pill
b) whether I can discontinue taking the pill without finishing the pack

Thanking you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Tiredness can be a side effect of the Pill. It usually gets better with time. It is not advisable to stop the Pill partway through the pack as this will disrupt your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-10-28

Tiredness can be a side effect of the Pill. It usually gets better with time. It is not advisable to stop the Pill partway through the pack as this will disrupt your cycle.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement